Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 9 found articles
 
 
  The frequency-dependent Wright–Fisher model: diffusive and non-diffusive approximations
 
 
Title: The frequency-dependent Wright–Fisher model: diffusive and non-diffusive approximations
Author: Chalub, Fabio A. C. C.
Souza, Max O.
Appeared in: Journal of mathematical biology
Paging: Volume 68 (2013) nr. 5 pages 1089-1133
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands